# SDR SWAA2024122380474

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 27,488 hours, 13,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT GALLEY EXIT SIGN LENSES MISSING<[01] REINSTALLED GALLEY EXIT SIGN LENSES IAW AMM 33-51-01
